# SDR AALA202109138543

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 63,872 hours, 24,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21585
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RI DOOR ESCAPE SLIDE FAILED OPERATIONAL CHECK. REPLACED R1 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44-400-802-A.
